# SDR ASAA0946976

- Difficulty date: October 23, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 38,023 hours, 20,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C334951
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY AFT MOUNT WEB CRACKED.  REPAIRED WITH DOUBLER FILLER AND PLATE PER EA 400-53EA-02386.
